# SDR FDEA202207011650

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: A5A70351
- Condition: Corroded
- Location: Zone 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 5-32 TO STATION 5-53 LONGERON 51 LEFT FOUND CORROSION. CORROSION AT CENTER CARGO - STATION 5-32 TO STATION 5-53 LONGERON 51 LEFT   REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 203. REPAIR   CARRIED OUT AT CENTER CARGO - STATION 5-2.21 TO STATION 5-73 LONGERON 51 LEFT AS   PER EA #: 1-5310-T0369556 P1 TITLE : FUSELAGE - MAINFRAME - CORROSION REPAIR ON AFT   EXTENDED FUSELAGE BOTTTOM LONGERON L-51L BETWEEN STA5-11 AND STA 5-53.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
